# SDR IPXA10M60278

- Difficulty date: May 24, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Bs 484 Lbl 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPON REMOVAL OF MYLAR & MOONMAT AT COURIER AREA FOUND CORROSION ON FLOOR PANEL FWD OF RCB LBL 35.  GAINED ACCESS, REMOVED CORROSION, REPAIRED FLOOR PANEL REF STA SA EA 011-5320-01-A2353 REV IR AND UPS EO MD11-5310-38042-A, RESTORED AREA.
